# SDR ABXA20130521447

- Difficulty date: May 21, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T831317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT LOWER CUTOUT SILL HAS CORROSION.  R & R STIFFENER IAW SRM 51-40-02 FROM DOOR STA 121 TO DOOR STA 130, ACFT WAS GROUNDED.
